# SDR SWAA2021122748662

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT R/H STRINGER 19 BS 500D. ; / [01] REMOVED FWD CARGO BAY GUSSET AT RH STR 19 BS 500D IAW SRM 51-40-02; [02] LOCATED AND DRILLED ON FWD CARGO BAY NEW GUSSET AT RH STR 19 BS 500D P/N 143A9481-5 IAW SRM 51-40-05 AND DWG 143A9483 REV:B. OK TO INSTALL.; [03] VERIFIED CORRECTIVE ACTIONS 1-2; [04] INSTALLED NEW GUSSET AT RH STR 19 BS 500D P/N 143A9481-5 IAW SRM 51-40-02--0G-0 AND DWG 143A7902.; [05] VERIFIED CORRECTIVE ACTION 4; [06] VERIFIED JOB COMPLETE
